# SDR MASA200601949

- Difficulty date: July 25, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 21,757 hours, 16,162 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 6231 SAT.  CREW ABORTED TAKEOFF DUE TO NR 2 IDG FAULT AND GEN NR 2 OFF CAUTION MESSAGE.  MAINTENANCE PLACED IDG ON MEL.  MX SERVICED OIL IN IDG.
